By Topic

Lower bounds for q-ary covering codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Wende Chen ; Inst. of Syst. Sci., Acad. Sinica, Beijing, China ; I. S. Honkala

The authors prove combinatorial lower bounds for Kq (n,R), the minimal cardinality of any q-ary code of length n and covering radius R. Tables of lower bounds for Kq(n,R) are presented for q=3, 4, 5

Published in:

IEEE Transactions on Information Theory  (Volume:36 ,  Issue: 3 )